The Castelnuovo-Mumford regularity of binomial edge ideals

Autor(en): Kiani, Dariush
Madani, Sara Saeedi
Stichwörter: Binomial edge ideal; Castelnuovo-Mumford regularity; COHEN-MACAULAY; Mathematics; Simplicial vertex
Erscheinungsdatum: 2016
Herausgeber: ACADEMIC PRESS INC ELSEVIER SCIENCE
Journal: JOURNAL OF COMBINATORIAL THEORY SERIES A
Volumen: 139
Startseite: 80
Seitenende: 86
Zusammenfassung: 
We prove a conjectured upper bound for the Castelnuovo-Mumford regularity of binomial edge ideals of graphs, due to Matsuda and Murai. Indeed, we prove that reg(J(G)) <= n - 1 for any graph G with n vertices, which is not a path. (C) 2015 Elsevier Inc. All rights reserved.
ISSN: 00973165
DOI: 10.1016/j.jcta.2015.11.004

Show full item record

Google ScholarTM

Check

Altmetric